Hail, Deuel
- When
- August 1, 7:20 PM MST
- Where
- Deuel County, 8 mi E of Chappell
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.100, -102.317
4 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Aug 1, 1:50 PM MST, 5 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 350 PM CDT MON AUG 1 2005 .DISCUSSION... MODELS IN FAIR AGREEMENT WITH SIGNIFICANT FEATURES IN THE H5 AND SURFACE PATTERNS BUT BOTH CONTINUE TO BE OVERDONE WITH PRECIPITATION. TONIGHT SIMILAR TO LAST NIGHT WITH TROUGH HEAT LOW TO SOUTH OVER NORTHWEST KANSAS. CONVECTION OVER EAST PLAINS OF COLORADO AND WYOMING. STRONG CAP REMAINS OVER WESTERN NEBRASKA. TDS MOSTLY IN THE 60S OVER THE CWA. SURFACE BOUNDARY ALONG KANSAS NEBRASKA BORDER WITH MUCH DRIER AIR OVER NORTHWEST KANSAS. CAPE LACKING FOR GOOD UPDRAFTS AND FREEZING LEVEL AROUND 16-17K IF ANYTHING WIND WILL BE A GOOD POSSIBILITY WITH ANY CONVECTION THAT DOES SUSTAIN THROUGH THE COUNTY WARNING AREA. HAVE DROPPED MENTION OF T AFTER MIDNIGHT WITH MOST LIKELY SCENARIO ISO RW- OR VIRGA. TEMPERATURES TO STAY UP TONIGHT WITH TDS CONTINUING IN THE 60S. SOUTHWEST ZONES WILL RISE ABOVE 100. DEPENDING ON TROUGH AXIS AND WHERE THE DRIER SOUTHWEST WINDS GET TO. AFTERNOON AND LATE EVENING CONVECTION AGAIN ON TUESDAY WITH WEAK WAVES ROUNDING H5 RIDGE IN SOUTHWEST FLOW. SHOULD CONTINUE ISOLATED IN NATURE. COOL FRONT APPROACHES FROM NORTHWEST ON WEDNESDAY MORNING SURFACE WINDS WILL HAVE TO BE WATCHED. FIRST INDICATIONS ARE ADVISORY FOR NORTH CENTRAL WILL EVALUATE IN LATER PERIODS. COOLING 850MB TEMPERATURES WEDNESDAY NITE THROUGH FRIDAY. THIS FRONT NOT AS STRONG AND NOT AS COOL AS LAST ONE. IT HAS ITS ORIGINS IN EASTERN PACIFIC. TEMPERATURES TO COOL INTO THE 80S WITH BOUNDARY STALLING OUT ACROSS FORECAST AREA ON THURSDAY. HAVE USED A BLEND FOR WEDNESDAY THURSDAY FOR PRECIPITATION. MOISTURE LACKING AND MOST ENERGY FURTHER NORTH OVER THE DAKOTAS. TEMPERATURES TO REBOUND INTO THE LOWER 90S THROUGH THE WEEKEND WITH DRY CONDITIONS AND THEN THE ADVANCE OF ANOTHER TROUGH COOL FRONT THE FIRST PART OF THE WORK WEEK. && LBF WATCHES/WARNINGS/ADVISORIES...NONE. && POWER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 530 PM CDT MON AUG 1 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-020428- ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE- EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE- HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE- LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE- WESTERN CHERRY NE-WHEELER NE- INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT... BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER... SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE 530 PM CDT MON AUG 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE ACROSS THE FAR WESTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING...SPREADING ACROSS THE REMAINDER OF THE OUTLOOK AREA OVERNIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER ISOLATED STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS OVER 60 MPH IN THE WESTERN OUTLOOK AREA BEFORE SUNSET. THIS AREA WOULD GENERALLY BE ALONG AND WEST OF HIGHWAY 61. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM DEVELOPMENT WILL AGAIN BE POSSIBLE ACROSS THE OUTLOOK AREA...WITH A SCENARIO SIMILAR TO TODAYS AS THUNDERSTORMS FORM IN THE HIGHER TERRAIN TO THE WEST AN MOVE INTO SANDHILLS REGION IN THE EVENING HOURS. THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT WILL BE WEDNESDAY EVENING INTO THE OVERNIGHT HOURS AS A STRONGER COLD FRONT MOVES THROUGH NEBRASKA. SEVERE WEATHER MAY BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. EXTREME HEAT WILL BE LIKELY TUESDAY ACROSS PORTIONS OF WESTERN AND NORTH CENTRAL. TEMPERATURES WILL APPROACH OR EXCEED 100 DEGREES ACROSS MUCH OF THE OUTLOOK AREA. CAUTION IS ADVISED WHEN OUTDOORS. ALSO...THE COMBINATION OF LOW HUMIDITY...HEAT...AND WIND IS EXPECTED TO PRODUCE EXTREME FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MASEK/SPRINGER
The North Platte radar (KLNX), 173 km away, was scanning. The volume nearest the first event began at 02:20 UTC.
4 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5464868, 5464869, 5464870, 5464871.